# SDR ASOA201811185325

- Difficulty date: November 18, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SB601R57046
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765456 OP# 6: WHILE PERFORMING SB 601R-57-046, FOUND (1EA) FASTENER TO BE OVERSIZE IN R/H LOWER BUTTSTRAP AND WINGPLANK.C/A: REPAIRED DAMAGE I.A.W. BOMBARDIER REO 601R-57-21-2900 REV.--, DATED 2018-11-12 AND EXPRESSJET EC/TC REO 601R-57-21-2900 REV.0, DATED 2018-11-14.
